, Volume 328, Issue 1-2, pp 173-192

Regularity criteria in terms of pressure for the 3-D Navier-Stokes equations in a generic domain

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We consider the 3-D Navier-Stokes equations in the half-space ℝ+ 3, or a bounded domain with smooth boundary, or else an exterior domain with smooth boundary. Some new sufficient conditions on pressure or the gradient of pressure for the regularity of weak solutions to the Navier-Stokes equations are obtained.

Mathematics Subject Classification (2000): 35B45, 35B65, 76D05